| Catalog Number |
TRLP-360 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side capsular contracture, baker grade unknown, right side "appearance change.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional, later reported, rupture.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6, device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: opening device assessed as unidentified (tear) opening (shell thickness was within specification) and missing piece of shell assessed as inconclusive.¿ capsular contracture: unable to observe since it is not related to the device.No further actions are required as no manufacturing issues are observed.
Event or Problem Description
Patient reported right side capsular contracture, baker grade unknown, right side "appearance change.Later healthcare professional reported rupture.Device has been explanted.